# SDR ASAA2020022532263

- Difficulty date: February 23, 2020
- Submitted: February 26, 2020
- Operation: Air carrier
- Aircraft: N440AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41705
- Aircraft time: 25,146 hours, 8,100 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Warning Light
- Condition: False Activation
- Location: Rt Window Heat
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

RIGHT SIDE WINDOW OVERHEAT LIGHT ILLUMINATED ON DESCENT AT 5000 FEET  GROUNDED - YES. COMPLIED WITH QRH PROCEDURE OVERHEAT LIGHT REMAINED EXTINGUISHED AFTER SELECTING IT BACK.
